# SDR A6WA201543036

- Difficulty date: September 5, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 27,784 hours, 26,900 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 601R5361128517
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE, PREVIOUS REPAIR AT LBL 27 HAS SCRATCH MARKS FROM TRIM SCREWS.  REMOVED PREVIOUS REPAIR.  FABRICATED SERVICEABLE REPAIR DOUBLER 601R-53-61-1285-17 & INSTALLED IAW REO 601R-53-61-1285 REV D.
